MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Model Number BI70000028120
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(h3,h6): no parts have been received by manufacturer for evaluation.B17,c20,d15 codes applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used for a procedure.It was reported that the system was not taking 2d or 3d scans.Site was using hand switch at the time, did not test footswitch.Reports not seeing any error on system.Site rebooted with no change.Aborted imaging system use.Patient was present, no additional information was provided.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000479.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the procedure was a t11-l1 posterior fusion for unstable flexion and distraction injury at t12.The outcome is still being monitored by the physician.The screws that were placed did need to be revised.This was done once the troubleshooting was complete and the imaging system was functioning with the foot pedal.The delay was minimal to about 10-15 min, this occurred while the patient was on the table.The imaging system was removed from the room and trouble shooting took place in a different room.It was then returned to the room.
 
Additional Manufacturer Narrative
H2) additional information was added to a and b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21751630
Report Number3004785967-2025-00241
Device Sequence Number8087266
Product Code OXO
UDI-Device Identifier00643169353428
UDI-Public00643169353428
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70000028120
Device Catalogue NumberBI70000028120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/02/2025
06/10/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/16/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight64 KG